# SDR QXEA200603468

- Difficulty date: November 28, 2006
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 12,746 hours, 9,161 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Chafed
- Location: Lt Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - LEFT ENGINE UPPER FAN COWL TORQUE BOX FRAME IS CHAFED AT 9:00 O'CLOCK POSITION.  REPAIRED IAW SRM 51-12-00 AND REO670-54-21-735.
